Alert archive / Maine / Gale Warnings in 2017
Gale Warning 17, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Mar 1, 2017, 2:43 AM EST. It took effect at Mar 2, 2017, 7:00 AM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2017, 2:43 AM EST (07:43 UTC)
- In effect from
- Mar 2, 2017, 7:00 AM EST
- Expired
- Mar 3, 2017, 3:10 AM EST
- In force
- 20 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
546 WHUS71 KCAR 010743 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 243 AM EST WED MAR 1 2017 ANZ050>052-011545- /O.EXT.KCAR.SC.Y.0026.170301T1200Z-170302T1200Z/ /O.UPG.KCAR.GL.A.0009.170302T0500Z-170303T0000Z/ /O.NEW.KCAR.GL.W.0017.170302T1200Z-170303T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 243 AM EST WED MAR 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST THURSDAY... ...GALE WARNING IN EFFECT FROM 7 AM THURSDAY TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO 4 AM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
13 follow-up statements
847 WHUS71 KCAR 011311 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 811 AM EST WED MAR 1 2017 ANZ050>052-012115- /O.CON.KCAR.SC.Y.0026.000000T0000Z-170302T1200Z/ /O.CON.KCAR.GL.W.0017.170302T1200Z-170303T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 811 AM EST WED MAR 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THURSDAY TO 4 AM EST FRIDAY... * WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
863 WHUS71 KCAR 011525 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1025 AM EST WED MAR 1 2017 ANZ050>052-012330- /O.CON.KCAR.SC.Y.0026.000000T0000Z-170302T1200Z/ /O.CON.KCAR.GL.W.0017.170302T1200Z-170303T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1025 AM EST WED MAR 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THURSDAY TO 4 AM EST FRIDAY... * WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
251 WHUS71 KCAR 011647 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1147 AM EST WED MAR 1 2017 ANZ050>052-020100- /O.CON.KCAR.SC.Y.0026.000000T0000Z-170302T1200Z/ /O.CON.KCAR.GL.W.0017.170302T1200Z-170303T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1147 AM EST WED MAR 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THURSDAY TO 4 AM EST FRIDAY... * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
411 WHUS71 KCAR 011934 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 234 PM EST WED MAR 1 2017 ANZ050>052-020345- /O.CON.KCAR.SC.Y.0026.000000T0000Z-170302T1200Z/ /O.CON.KCAR.GL.W.0017.170302T1200Z-170303T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 234 PM EST WED MAR 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THURSDAY TO 4 AM EST FRIDAY... * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
609 WHUS71 KCAR 020356 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1056 PM EST WED MAR 1 2017 ANZ050>052-021200- /O.CON.KCAR.SC.Y.0026.000000T0000Z-170302T1200Z/ /O.CON.KCAR.GL.W.0017.170302T1200Z-170303T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1056 PM EST WED MAR 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THURSDAY TO 4 AM EST FRIDAY... * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
163 WHUS71 KCAR 020357 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1057 PM EST WED MAR 1 2017 ANZ050>052-021200- /O.CON.KCAR.SC.Y.0026.000000T0000Z-170302T1200Z/ /O.CON.KCAR.GL.W.0017.170302T1200Z-170303T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1057 PM EST WED MAR 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THURSDAY TO 4 AM EST FRIDAY... * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
125 WHUS71 KCAR 020533 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1233 AM EST THU MAR 2 2017 ANZ050>052-021345- /O.CON.KCAR.SC.Y.0026.000000T0000Z-170302T1200Z/ /O.CON.KCAR.GL.W.0017.170302T1200Z-170303T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1233 AM EST THU MAR 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST FRIDAY... * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
288 WHUS71 KCAR 020749 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 249 AM EST THU MAR 2 2017 ANZ050>052-021600- /O.CON.KCAR.SC.Y.0026.000000T0000Z-170302T1200Z/ /O.CON.KCAR.GL.W.0017.170302T1200Z-170303T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 249 AM EST THU MAR 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST FRIDAY... * WINDS AND SEAS...WEST WINDS 30 TO 40 KT WITH GUSTS UP TO 45 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
642 WHUS71 KCAR 021107 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 607 AM EST THU MAR 2 2017 ANZ050>052-021915- /O.CON.KCAR.SC.Y.0026.000000T0000Z-170302T1200Z/ /O.CON.KCAR.GL.W.0017.170302T1200Z-170303T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 607 AM EST THU MAR 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS AND SEAS...WEST WINDS 30 TO 40 KT WITH GUSTS UP TO 45 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
624 WHUS71 KCAR 021203 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 703 AM EST THU MAR 2 2017 ANZ050>052-022015- /O.EXP.KCAR.SC.Y.0026.000000T0000Z-170302T1200Z/ /O.CON.KCAR.GL.W.0017.000000T0000Z-170303T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 703 AM EST THU MAR 2 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS AND SEAS...WEST WINDS 30 TO 40 KT WITH GUSTS UP TO 45 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
418 WHUS71 KCAR 021435 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 935 AM EST THU MAR 2 2017 ANZ050>052-022245- /O.CON.KCAR.GL.W.0017.000000T0000Z-170303T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 935 AM EST THU MAR 2 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS AND SEAS...WEST WINDS 30 TO 40 KT WITH GUSTS UP TO 45 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HEWITT
324 WHUS71 KCAR 030000 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 700 PM EST THU MAR 2 2017 ANZ050>052-030900- /O.CON.KCAR.GL.W.0017.000000T0000Z-170303T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 700 PM EST THU MAR 2 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
500 WHUS71 KCAR 030810 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 310 AM EST FRI MAR 3 2017 ANZ050>052-031615- /O.CAN.KCAR.GL.W.0017.000000T0000Z-170303T0900Z/ /O.NEW.KCAR.SC.Y.0027.170303T0810Z-170304T1200Z/ /O.NEW.KCAR.UP.Y.0004.170304T0500Z-170305T0000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 310 AM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. A FREEZING SPRAY ADVISORY HAS ALSO BEEN ISSUED. THIS FREEZING SPRAY ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 5 TO 8 FEET. * FREEZING SPRAY...MODERATE VESSEL ICING IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Mar 1, 12:43 AM EST, 2 hours earlier.
Area forecast discussion, Mar 1, 12:43 AM EST, 2 hours before
Area Forecast Discussion
National Weather Service Caribou ME
1243 AM EST Wed Mar 1 2017
.SYNOPSIS...
High pressure will move away to the east tonight as low pressure
approaches from the Great Lakes. Low pressure will cross northern
Maine Wednesday into Wednesday night then lift northeast of the area
on Thursday.
&&
.NEAR TERM /THROUGH TODAY/...
Update 12:35 AM: Have adjusted wind, temperature, and dewpoint
based on latest observations. No other changes.
Orgnl Disc: The models are in good agreement through the
period. Unsettled weather will dominate most of the period. High
pressure will move east of the area tonight. A low over lake
Michigan, with an associated warm frontal system that extends
east into southwestern Maine. The low will move east to lake
Huron the warm front will move to central Maine. By the end of
the period the low will move to southern Quebec north of lake
Erie, the associated warm front will remain across the area, the
cold front will move into New Hampshire.
Loaded a blend of the GFS/GEM/NAM/ECMWF to smooth out the minor
differences in the models. Loaded NAWAVE4 for seas in the
coastal waters. Loaded windgust by factor tool. For QPF used
GFS.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
Low pressure across the area Wednesday evening will bring some light
rain to the region, mainly across the north, with some drizzle and
fog likely Downeast. The low will begin to lift northeast of the
area early Thursday morning. Drier air moving across the area may
allow any lingering showers to taper off for a while. As the low
consolidates to the north on Thursday, wrap around moisture combined
with a trailing upper low may result in snow showers across the
north with a light accumulation possible in some areas. Drier and
much colder air will follow in gusty northwesterly winds Thursday
afternoon into Thursday night. An upper level trough will continue
to dig into the northeast on Friday as very cold air continues to
filter across the region.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
High pressure building in from central Canada combined with low
pressure well to the northeast will bring bitter cold and windy
weather on Saturday. This will be the coldest weather we have had in
several weeks with wind chill advisories possible across parts of
the region. Sunday will continue to be cold and windy although
sunshine will likely result in some moderation in temperatures by
mid afternoon. High pressure should crest over the area on Monday
bringing much lighter winds, some sunshine and milder afternoon
temps. Our attention on Tuesday focuses on a weak occlusion pushing
across the area. The main low will be over central Canada. As the
frontal boundary pushes into the area Tuesday some light snow may
spread across the area. However, milder air pushing north ahead of
the front will likely change the snow over to light rain or showers
from south to north.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: VFR conditions all site early, with IFR conditions settling
into the area tonight. BHB and BGR will drop to IFR around 11pm,
HUL, PQI, CAR, and FVE falling to IFR around 1 am. IFR to MVFR
conditions will prevail through the period.
SHORT TERM: IFR conditions in low clouds, fog and drizzle are
expected Wednesday night. Conditions may improve to MVFR
downeast late Wednesday night then VFR Downeast Thursday
morning. MVFR conditions are likely across the north Thursday
morning. MVFR conditions north and VFR conditions Downeast are
likely Thursday afternoon with gusty winds. VFR conditions are
expected Thursday night into Friday.
&&
.MARINE...
NEAR TERM: Winds and seas will build tonight requiring a SCA tomorrow
morning. Winds and seas are expected to continue to build during
the day tomorrow.
SHORT TERM: A gale watch is up for late Wednesday night into
Thursday evening for southwesterly winds, becoming west
northwesterly gusting up to 40 kt. Winds should diminish a bit
on Friday. Strong gusty cold winds will likely require a gale
again on Saturday on freezing spray may be possible Saturday.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Gale Watch from late tonight through Thursday evening for
ANZ050>052.
Small Craft Advisory from 7 AM this morning to midnight EST
tonight for ANZ050>052.
&&
Near Term...MignoneHazardous weather outlook, Feb 28, 2:16 PM EST, 12 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 216 PM EST Tue Feb 28 2017 MEZ001>006-010-011-015>017-029>032-011930- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- 216 PM EST Tue Feb 28 2017 This Hazardous Weather Outlook is for Coastal DownEast Maine...East Central Maine...Eastern Maine...Far Northern Maine...Interior DownEast Maine...North Central Maine...Northern Maine and West Central Maine. .DAY ONE...This Afternoon and Tonight. hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Bitter cold arctic air and strong gusty winds on Saturday may require wind chill advisories across parts of the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-011930- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 216 PM EST Tue Feb 28 2017 ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 2:46 AM EST | Wind Advisory | CAR | Hancock, Washington | 40 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.